# SDR SWIA202303290019

- Difficulty date: March 19, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 34,744 hours, 24,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1104954 : REF EAML 1104355, DENT DAMAGE AND FOUND DENT MEASURING (2.75" LX 2.60" W X 0.160" DEEP) DUE TO BIRD STRIKE TO FUSELAGE SKIN BETWEEN FS220.00 - FS235.00 AND STR 14R - STR15R (DENT IS RUNNING OUT ON TOP OF FRAME FS235.00 & STR 14R). DETERMINED TO BE OUT OF LIMITS PER CRJ 900 SRM 53-00-01. REF REO 690-53-11-1538 FOR FERRY DISPOSITION (FILED CLOSED)REPAIRED DENT DAMAGE TO FUSELAGE SKIN BETWEEN FS220.00 - FS250.00 AND BETWEN STR13R - STR16R IN REF TO REO 690-53-11-1541, REV--. DATED 2023-03-26. COMPLIED WITH TASK CARD  51-900-1002-SKY. COMPLETED FORM M-337
